# SDR TSAA9527048

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AL
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND SEVERAL BULGE SPOTS AROUND FASTENER HEAD ON NR 3 LE SLAT LOWER SKIN SURFACE.  REPAIRED PER ECO 2562 PART I.  AIRCRAFT RETURNED TO SERVICE.  (Z)
